# SDR TRBA2010123

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 31,321 hours, 31,389 cycles
- Engine: Pwa PW127
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Loose
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN BOTH COCKPIT AND CABIN AS ACFT PULLED INTO RAMP.  ODOR DISSAPATED WHEN AC  PACKS TURNED OFF.  TIGHTENED LOOSE HOSE AT R/S HEAT EXCH. IAW JIC 21-51-51 AND UNCLOGGED L/S ACM WATER SPRAY NOZZLE IAW JIC 21-51-91. PERFORMED ENGINES GRD RUN IAW JIC 10030.  NO ODOR OR SMOKE NOTED DURING OR AFTER OPS CHECK.
